RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 656–662 (Mi de10842)  

Partial Differential Equations

An Estimate of the Solution of a Problem for a Parabolic-Hyperbolic Equation with the Use of Fourier Series

E. I. Moiseev, N. Yu. Kapustin

Lomonosov Moscow State University

Full text: PDF file (640 kB)

English version:
Differential Equations, 2003, 39:5, 694–700

Bibliographic databases:

UDC: 517.956.22
Received: 27.01.2003

Citation: E. I. Moiseev, N. Yu. Kapustin, “An Estimate of the Solution of a Problem for a Parabolic-Hyperbolic Equation with the Use of Fourier Series”, Differ. Uravn., 39:5 (2003), 656–662; Differ. Equ., 39:5 (2003), 694–700

Citation in format AMSBIB
\Bibitem{MoiKap03}
\by E.~I.~Moiseev, N.~Yu.~Kapustin
\paper An Estimate of the Solution of a Problem for a Parabolic-Hyperbolic Equation with the Use of Fourier Series
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 656--662
\mathnet{http://mi.mathnet.ru/de10842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131705}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 694--700
\crossref{https://doi.org/10.1023/A:1026198121351}


Linking options:
  • http://mi.mathnet.ru/eng/de10842
  • http://mi.mathnet.ru/eng/de/v39/i5/p656

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019